MAUDE Adverse Event Report: STORZ MEDICAL AG MODULITH SLX-F2 180MM 29000; LITHOTRIPTER

STORZ MEDICAL AG MODULITH SLX-F2 180MM 29000; LITHOTRIPTER
Model Number 29000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 08/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient was treated for 6mm left lower pole stone with 3000 shocks ramp up of energy to highest energy level of 5.No medication or homeopathic health aids reported to be taken prior to treatment.It was reported that patient received ketorolac interoperative.Patient developed pain/renal colic 20 mins after treatment and diagnosed with 10.3x5.5cm hematoma.Patient was admitted to the hospital on (b)(6) 2021 and was discharged on (b)(6) 2021.No report of treatment during hospital admission.Patient did not receive transfusion.Patient reported as recovered by treating physician, (b)(6).Physician reported no issues with the equipment at the time of treatment.Device was evaluated onsite on oct 20th.No issues were found; device tested within specifications, and device was returned to the customer for use.Hematomas are known side-effect of eswl treatment.
 
Event or Problem Description
The customer reported that a patient presented with a hematoma following eswl treatment on (b)(6) 2021.The patient was admitted to the hospital on (b)(6) 2021 and was discharged in stable condition on (b)(6) 2021.

Brand Name
MODULITH SLX-F2 180MM 29000
Common Device Name
LITHOTRIPTER
Manufacturer (Section D)
STORZ MEDICAL AG
lohstampfesstrasse 8
taegerwilen, 8274
SZ  8274
MDR Report Key12668553
Report Number9613347-2021-00039
Device Sequence Number11126507
Product Code LNS
UDI-Device Identifier07630039100919
UDI-Public7630039100919
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K201001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number29000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR